# SDR COMA9630127

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344CA
- Make and model: Saab SF340A
- Aircraft serial: 340A025
- Engine: Ge CT75A2
- System (JASC): 7250 · Turbine Section
- Part: O-Ring
- Part number: 4074T58P09
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE LOW OIL PRESSURE WARNING CAME ON, PRESSURE GAUGE INDICATED 30 PSI.  REPLACED THE POWER TURBINE C-SUMP O-RING SEAL.
